| Catalog Number |
468-300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "exchange from textured to smooth due to concern with the product".Later healthcare professional confirmed "exchange from textured to smooth due to concern with the product".Later, healthcare professional reported "not sure if the implants are ruptured".This record is for the left side.Device remains implanted.